UNIGE document Scientific Article
previous document  unige:9790  next document
add to browser collection
Title

Quantization of Symplectic Dynamical r-Matrices and the Quantum Composition Formula

Authors
Calaque, Damien
Published in Communications in Mathematical Physics. 2007, vol. 273, no. 1, p. 119 - 136
Abstract In this paper we quantize symplectic dynamical r-matrices over a possibly nonabelian base. The proof is based on the fact that the existence of a star-product with a nice property (called strong invariance) is sufficient for the existence of a quantization. We also classify such quantizations and prove a quantum analogue of the classical composition formula for coboundary dynamical r -matrices.
Identifiers
Full text
Structures
Citation
(ISO format)
ALEKSEEV, Anton, CALAQUE, Damien. Quantization of Symplectic Dynamical r-Matrices and the Quantum Composition Formula. In: Communications in Mathematical Physics, 2007, vol. 273, n° 1, p. 119 - 136. https://archive-ouverte.unige.ch/unige:9790

168 hits

0 download

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :